See Alike in...

Alike App

Browser

Jess_Riley_Hunter

341d

has anyone ever experienced something like this with the aimovig shot? I'm on 140mg, and have taken it for almost a year, if not longer and have NEVER had this happen. it looks like I have 2 shots and there is a knot on my leg.

    • Jess_Riley_Hunter

      341d

      I don't know how to upload a picture

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion